During my 2nd week.. I missed my pill on Weds. I took it Thursday (when I rembered) along with Thursdays pill. I was spotting. It went away on Friday but then came back on Saturday and I've had it ever since. It's heavy spotting with a little blood.
I don't want to be spotting for the next week and a half.. and then have my period. Can I avoid this?
Should I stop my pills, let my period come, and then start again on Sunday? Or can I start a new pack tonight and maybe that will stop the spotting and make me just miss a period?
I am a health professional.. I deal with birth control,abortion and womens health DAILY.
SPERM can live inside of you for 5-7 days.
Missing 3 pills puts you at HIGH HIGH risk of ovulation. You ovulate, then that sperm can fertilize an EGG .
You may think WOW, that seems odd.. BUT SO many women who come for an abortion do not realize that you cannot do that with your pills.
THIS is often how women become pregnant during birth control use, they do not understand these things.
You may be wondering "WHY can I have a 7 day break?" That is easy. During PILL testing trials they found that taking at LEAST 21 pills before a "period break" will prevent ovulation during those 7 days ONLY.
This is why starting a NEW pack late is dangerous, you can ovulate during that time.
I thought altering would maybe make the spotting go away by starting a new pack
NO. You could have spotting during what would have been your period week, and then have spotting during the next 2-3 weeks.
You ever see those commercials for "Seasonale". where you only have 4 periods a year?
MOST women will bleed for 3-4 weeks while their body 'learns' to skip a period. Skipping is not instant, it takes time.
I got my period two weeks ago and this past week i took a pill wed, thur, friday, forgot saturdays took sunday and MOndays and forgot thursday. Yesterday adn Today i have had brown stuff when I wipe. Is it implantation bleeding? Ir because I missed 2 pills?
I missed two bc pills in the middle of the pack. I continued with the pack as normal. Within two days I began spotting. It has continued for the past week and a few days. I'm due for my normal period on Monday. I am still spotting and I'm worried. I finished the remainder of the pack of pills... But I don't get why I am still spotting, if it will affect my period and if I need to see a doctor. I'm scared that I have messed up my body/cycle. Help me please!
Hey I have a question, I stupidly missed today, and I have started spotting pretty bad, which is when I realised, its about four hours after I usually take em. I am only three days away (including today) from stopping taking the active pills, I am currently not using it for as a contraceptive for at least a week. Should I or can I stop early? I haven't missed any pills up to this point. Also I lost one of my active pills under the batheroom sink.